# SDR USAA2010120692865

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 34,198 hours, 12,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 495
- Condition: Low Pressure
- Location: L3 Door
- Part time: 34,198 hours, 12,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1775 - LAS - EES - L-3 DOOR ASSIST BOTTLE REQUIRED SERVICE.  MAINTENANCE SERVICED L-3 DOOR ASSIST BOTTLE.
